The completeness of finite-dimensional invariant sub-spaces of a non-selfadjoint singular differential operator
Doklady Akademii Nauk, Tome 157 (1964) no. 4, pp. 774-776
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_4_a4,
author = {\`E. M. Dzhabrailova},
title = {The completeness of finite-dimensional invariant sub-spaces of a non-selfadjoint singular differential operator},
journal = {Doklady Akademii Nauk},
pages = {774--776},
year = {1964},
volume = {157},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a4/}
}
TY - JOUR AU - È. M. Dzhabrailova TI - The completeness of finite-dimensional invariant sub-spaces of a non-selfadjoint singular differential operator JO - Doklady Akademii Nauk PY - 1964 SP - 774 EP - 776 VL - 157 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a4/ LA - ru ID - DAN_1964_157_4_a4 ER -
È. M. Dzhabrailova. The completeness of finite-dimensional invariant sub-spaces of a non-selfadjoint singular differential operator. Doklady Akademii Nauk, Tome 157 (1964) no. 4, pp. 774-776. http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a4/